MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET 95 HUMERAL STEM

SHOULDER INNOVATIONS INSET 95 HUMERAL STEM
Model Number 2L1S060001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a successful total shoulder arthroplasty procedure.At the six month post procedure clinic visit, it was stated that the patient had symptoms suggestive a metal allergy, no other details were provided.The patient subsequently had an allergy test and the results found the patient to be "mildly reactive" to chromium.No other information was provided.

Brand Name
INSET 95 HUMERAL STEM
Common Device Name
INSET 95 HUMERAL STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24840969
Report Number3012544635-2026-00018
Device Sequence Number21101459
Product Code MBF
UDI-Device IdentifierB1132L1S0600010
UDI-PublicB1132L1S0600010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2L1S060001
Device Catalogue Number2L1S060001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMERAL HEAD
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale